# SDR AALA201711019021

- Difficulty date: October 30, 2017
- Submitted: November 2, 2017
- Operation: Air carrier
- Aircraft: N931AN
- Make and model: Boeing 737823
- Aircraft serial: 30079
- Aircraft time: 53,090 hours, 21,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A571217
- Condition: Corroded
- Location: Bs 991-1014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON G4 GALLEY RIGHT LOWER WALL SUPPORT ZEE ANGLE BETWEEN BS 991 AND 1014,  RBL 32.  REMOVED AND REPLACED THE ANGLE IAW 51-00-05-1, AND PRINT 147A5700.
